# SDR 95ZZZM668

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 64,515 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-3 INSPECTION, FOUND LEVEL 2 CORROSION AT LEFT WING LEADING EDGE ATTACH POINT STATION X 526.  CORROSION REMOVED AND FOUND BEYOND LIMITS.  CUT OUT DAMAGED AREA.  FABRICATED FILLER AND DOUBLER OF .63 INCH 7075T6 AND .071 INCH 7075T6.  PRIMED WITH ALODINE AND INSTALLED IAW SRM 51-1-8 AND JOSSAIR, INC EO ARW 950092-0011.
